PACIFIC BEACH PLANNING GROUP PACIFIC BEACH EARL AND BIRDIE TAYLOR LIBRARY AGENDA FOR WEDNESDAY, 25 MAY 2011

6:30 – 6:32PM 6:32 – 6:35PM 6:35 – 6:40PM 6:40 – 6:50PM	Call to Order, Quorum Agenda: Requests for Changes and Continuances, Adoption of Current Agenda Minutes: Approval of Minutes from Meeting 27 April, 2011 Chair's Report: Announcements, Updates, Rules of Order, Appointments, etc.
6:50 – 7:00PM	Government Office Reports: Mayor Sander's Office: (Ron Lacey) Council District 2: (Katherine Miles) Long Range Planner: (Lesley Henegar)
7:00 - 7:15PM	Non-Agenda Public Comment – (2-3 min per subject) Issues not on the agenda and within the jurisdiction of PBPG (Speaker Card must be completed.)
(Begin Informational Items)	
7:15 – 7:20PM	Rose Creek Bridge Update – Don Gross
7:20 - 7:40 PM	California High-Speed Rail System and San Diego's Connection Brian Hausknecht, LA to SD Section, California High-Speed Rail Authority

(Begin Action Items)

Subcommittee Project / Reports (20 min)

7:40 - 8:00 PM Election and Vacancies – (TBD) (2 min)

Alcohol License Review (sub) Committee – (Scott Chipman) (2 min) Traffic and Parking/PB Parking District/OVO – (TBD) (4 min) Palisades Park / Comfort Station – (Scott Chipman) (2 min)

Linda Culp, Principal Planner, San Diego Association of Governments

Neighborhood Code Compliance – (TBD) (4 min)

PB Special Events/Community Advisory Committee – (Scott Chipman) (4 min) Mission Bay Gateway Project Ad Hoc Committee – (Scott Chipman) (2 min)

8:20 - 8:30PM **Board Member Introductions** – (30 seconds each)

8:30PM Adjournment

(Next Meeting: 22 June, 2011) [Check PBPlanning.org for agenda/minutes/updates]